Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Mar 22, 2015, 2:13 PM CDT for DeWitt County, Texas. It took effect at Mar 22, 2015, 5:20 PM CDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2015, 2:13 PM CDT (19:13 UTC)
- In effect from
- Mar 22, 2015, 5:20 PM CDT
- Expired
- Mar 24, 2015, 6:51 AM CDT
- In force
- 38 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandies Creek near Westhoff (WHOT2). The gauge peaked at 22.65 ft at Mar 23, 2015, 6:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 21 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
230
WGUS44 KEWX 221913
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
213 PM CDT SUN MAR 22 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Sandies Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-231313-
/O.NEW.KEWX.FL.W.0002.150322T2220Z-150323T1600Z/
/WHOT2.1.ER.150322T2220Z.150323T0000Z.150323T0400Z.NO/
213 PM CDT SUN MAR 22 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for Sandies Creek Near Westhoff.
* From this afternoon until Monday morning...or until the warning is cancelled.
* At 1:15 PM Sunday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The creek will rise above flood stage this afternoon and continue
to rise to near 21.4 feet by this evening. The river will fall below flood stage
late tonight.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero cuts off and
potentially drowns livestock. The approaches to the Farm to Market 240 bridge
three miles northeast of Westhoff flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Westhoff 12 21 20.0 Sun 1 PM 20.1 16.4 10.2 5.7 5.1
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$6 follow-up statements
692
WGUS84 KEWX 222044
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 PM CDT SUN MAR 22 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-231400-
/O.EXT.KEWX.FL.W.0002.150322T2247Z-150323T1400Z/
/WHOT2.1.ER.150322T2247Z.150323T0000Z.150323T0200Z.NO/
344 PM CDT SUN MAR 22 2015
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 3:15 PM Sunday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise
to near 21.1 feet by this evening. The river will fall below flood stage by
tonight.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero cuts off and
potentially drowns livestock. The approaches to the Farm to Market 240 bridge
three miles northeast of Westhoff flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Westhoff 12 21 20.8 Sun 3 PM 20.1 16.4 10.2 5.7 5.1
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$476
WGUS84 KEWX 230101
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT SUN MAR 22 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-231901-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-150324T0200Z/
/WHOT2.2.ER.150322T2056Z.150323T0600Z.150323T1400Z.NO/
801 PM CDT SUN MAR 22 2015
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 7:15 PM Sunday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 22.1 feet after midnight
tomorrow. The river will fall below flood stage tomorrow late morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Westhoff 12 21 21.8 Sun 7 PM 21.3 17.2 9.5 5.6 5.0
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$816
WGUS84 KEWX 231512
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1012 AM CDT MON MAR 23 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-240912-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-150324T1905Z/
/WHOT2.2.ER.150322T2056Z.150323T1230Z.150324T0705Z.NO/
1012 AM CDT MON MAR 23 2015
The flood warning continues for the Sandies Creek Near Westhoff.
* At 9:15 AM Monday the stage was 22.4 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river is cresting now and will continue to fall to below flood
stage by early tomorrow morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Westhoff 12 21 22.4 Mon 9 AM 20.1 11.6 6.0 4.8 4.8
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$118
WGUS84 KEWX 232012
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
312 PM CDT MON MAR 23 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-241412-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-150324T1836Z/
/WHOT2.2.ER.150322T2056Z.150323T1230Z.150324T0636Z.NO/
312 PM CDT MON MAR 23 2015
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 2:15 PM Monday the stage was 22.1 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
midnight tomorrow.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Westhoff 12 21 22.1 Mon 2 PM 20.1 11.4 6.4 4.6 4.8
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$330
WGUS84 KEWX 240100
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT MON MAR 23 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-241712-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-150324T1712Z/
/WHOT2.2.ER.150322T2056Z.150323T1230Z.150324T0512Z.NO/
800 PM CDT MON MAR 23 2015
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 7:15 PM Monday the stage was 21.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by after
midnight tomorrow.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Westhoff 12 21 21.6 Mon 7 PM 19.8 11.4 6.8 4.1 5.1
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$728
WGUS84 KEWX 241151
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 AM CDT TUE MAR 24 2015
...The flood warning is cancelled for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-241221-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-150324T1712Z/
/WHOT2.2.ER.150322T2056Z.150323T1230Z.150324T0512Z.NO/
651 AM CDT TUE MAR 24 2015
The flood warning is cancelled for the Sandies Creek Near Westhoff.
* At 6:15 AM Tuesday the stage was 20.1 feet.
* Flood stage is 21.0 feet.
* Forecast...the river will continue to fall to 11.4 feet by tomorrow morning.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero cuts off and
potentially drowns livestock. The approaches to the Farm to Market 240 bridge
three miles northeast of Westhoff flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Westhoff 12 21 20.1 Tue 06 AM 11.4 6.8 4.1 5.1
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 22, 12:54 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 22, 12:54 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1254 PM CDT SUN MAR 22 2015 .UPDATE... PLEASE SEE THE 18Z AVIATION DISCUSSION BELOW. && .AVIATION... DECREASING CLOUD COVER IS OBSERVED ALONG THE RIO GRANDE...WITH CLOUD COVER SLOW TO DIMINISH ELSEWHERE. WE/LL CONTINUE TO MENTION MVFR CIGS ALONG THE I-35 CORRIDOR FOR A FEW MORE HOURS THIS AFTERNOON. WE THEN EXPECT ENOUGH HEATING TO HELP LIFT CLOUD BASES INTO VFR FOR THE LATE AFTERNOON. CLOUDS SHOULD BEGIN TO THIN THIS EVENING WITH THE LOSS OF DAYTIME HEATING. AS CLOUDS DISSIPATE AND WINDS DECREASE...PATCHY FOG DEVELOPMENT IS EXPECTED ALONG I-35 AFTER 10Z. WE COULD ALSO SEE SOME IFR TO MVFR CIGS DEVELOP BETWEEN 11Z-16Z. IMPROVING CONDITIONS ARE EXPECTED BY LATE TOMORROW MORNING THROUGH THE AFTERNOON HOURS. WINDS THROUGH THE PERIOD WILL GENERALLY REMAIN FROM THE WEST THROUGH TODAY...THEN GRADUALLY BECOME NORTHERLY OVERNIGHT. && .PREV DISCUSSION... /ISSUED 1033 AM CDT SUN MAR 22 2015/ UPDATE... 12Z RAOB AND LATEST WATER VAPOR CHANNEL PHOTOS DEPICT AN UPPER LEVEL DISTURBANCE ACROSS CENTRAL TEXAS. THIS FEATURE WILL CONTINUE TO PUSH TO THE EAST FOR MUCH OF THE DAY. AS IT DOES THAT...DRY AND STABLE AIR FROM ALOFT IS EXPECTED TO MIX DOWN TO THE SURFACE AND KEEP A DRY WEATHER PATTERN FOR MUCH OF SOUTH CENTRAL TEXAS TODAY. HOWEVER...THERE IS A SLIGHT CHANCE FOR ONE OR TWO LIGHT RAIN SHOWERS EAST OF I-35 THIS AFTERNOON AS THE UPPER LEVEL DISTURBANCE MOVES TO THE EAST AND INTERACT WITH A WEAK ASCENT AREA SHOWING UP AT MID LEVELS. OTHER THAN THAT...PLEASANT WEATHER IS ANTICIPATED FOR THE REST OF TODAY WITH BREAKS IN THE CLOUD COVERAGE AND HIGHS IN THE LOWER TO MID 70S OVER MOST PLACES. PREV DISCUSSION... /ISSUED 405 AM CDT SUN MAR 22 2015/ SHORT TERM (TODAY THROUGH MONDAY)... A WEAKENING UPPER LEVEL TROUGH EXITS TO THE EAST OF TEXAS TODAY. THERE MAY BE ENOUGH MOISTURE FOR POSSIBLY A SHOWER OR TWO DURING THE DAYTIME HOURS. HOWEVER...THEY WILL BE TOO ISOLATED TO MENTION IN THE FORECAST. OTHERWISE...CLOUDS SLOWLY DECREASE MIDDAY INTO EVENING BEGINNING A WARMING TREND. DUE TO INCREASED SOIL MOISTURE FROM RAINS ON FRIDAY INTO SATURDAY...SOME FOG IS POSSIBLE SUNRISE MONDAY. HOWEVER...IT WILL BE TOO PATCHY TO MENTION. FAIR WEATHER IS EXPECTED MONDAY AS ZONAL FLOW ALOFT SETS UP WITH SOUTHERLY LOWER LEVEL WINDS MAINTAINING THE WARMING TREND. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... THE MONDAY PATTERN CONTINUES THROUGH EARLY WEDNESDAY WITH A SLOW WARMING TREND AND FAIR WEATHER. THEN THERE IS SOME DISAGREEMENT AMONG THE MODELS ON ONE OR TWO COLD FRONTAL PASSAGES. FOR NOW... WILL FAVOR THE GFS AS IT HAS BEEN MORE CONSISTENT. EXPECT A COLD FRONT TO MOVE ACROSS SOUTH CENTRAL TEXAS WEDNESDAY NIGHT WITH AN UPPER LEVEL TROUGH ON THURSDAY. HAVE MAINTAINED THE LOW POPS FOR WEDNESDAY NIGHT THROUGH THURSDAY EVENING. AS FOR THE OTHER MODELS NAVGEM HAS FRONT MOVING THROUGH ON WEDNESDAY WITH A STRONGER FRONT ON FRIDAY...ECMWF HAS FRONT MOVING THROUGH EARLY THURSDAY AND GEM SHOWS A FRONT LATE THURSDAY. WEAK UPPER LEVEL RIDGING FRIDAY INTO SATURDAY WILL ALLOW FOR FAIR WEATHER AGAIN. AN UPPER LEVEL LOW CUTS OFF WELL TO OUR WEST. TOO EARLY TO DETERMINE POPS FOR NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 53 80 56 81 / 10 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 72 51 78 53 81 / 10 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 75 52 80 54 81 / 10 - 0 0 0 BURNET MUNI AIRPORT 71 51 78 57 82 / 10 - 0 0 0 DEL RIO INTL AIRPORT 80 55 87 59 86 / 10 - 0 0 0 GEORGETOWN MUNI AIRPORT 71 50 78 56 81 / 10 - 0 0 0 HONDO MUNI AIRPORT 77 52 83 55 82 / 10 - 0 0 0 SAN MARCOS MUNI AIRPORT 74 53 79 54 81 / 10 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 73 52 78 54 80 / 20 - 0 0 0 SAN ANTONIO INTL AIRPORT 75 54 81 56 82 / 10 - 0 0 0 STINSON MUNI AIRPORT 76 54 81 55 82 / 10 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Mar 22, 6:03 AM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 603 AM CDT SUN MAR 22 2015 TXZ171>173-183>194-202>209-217>225-228-231115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 603 AM CDT SUN MAR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.